# SDR AALA20101208TUL04

- Difficulty date: December 8, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF SHEAR TIE, OUTBOARD SIDE STATION 1309 BULKHEAD JUST ABOVE LONGERON 16 LEFT.  REMOVED AND REPLACED SHEAR TIE PER EA MD80-53-014345.
